Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Cause of burning sensation in stools with few drops of blood - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi, I had done my piles operation (steppler piles) but after 8 months i am facing burning sensation after passage of stools, some times few drops of blood and also lot of farting problem
Doctor :   Hi,
Doctor :   Dr xxx here
User :   Myself xxx
User :   I had done my piles operation (steppler piles) but after 8 months i am facing burning sensation after passage of stools, some times few drops of blood and also lot of farting problem
Doctor :   Since when are you suffering with the problem ?
User :   last 3 weeks
User :   but it is quiet sporadic
Doctor :   What medications are you on?
User :   nothing i am using one cream which was given to me after piles operation
Doctor :   May i know the name of the cream ?
User :   Xylocaine
Doctor :   Ok, Xylocain is a local anaesthetic , you have to continue that to get rid of the pain
Doctor :   also take SYP Lactulose to loosen your stool,
Doctor :   hard stools will aggrevate the pain
Doctor :   its common for the haemorrhoid to re occur
User :   but my stools are most of the times soft after even then i face burning sensation
Doctor :   Get examined by the surgeon operated on you , to find out whether there is any need of re operation
User :   but i don't want to get re-operated
User :   is there any other work around for this
User :   some permanent solution
Doctor :   burning sensation is due to the food material . limit the spicy food , have non spicy and non irritant food
Doctor :   You can also take Tab Pilex ( Himalaya ) this do help in bringing the piles but will take long time
Doctor :   since you have been already operated once i think the best way to cure is a reoperation only
User :   what will be the consumption schedule for this?
User :   for Tablex
Doctor :   Its PILEX two tab daily after food both in the morning and night
Doctor :   you have to take atleast for about 3 months to see the change
User :   Ok .. To be franck i am afraid of getting operated again
User :   and worried whether re-operation will resolve the issue or not
User :   hence want to give with Ayurvedic or natural remedies
Doctor :   It depends on the severity of the recurrence , a examination of the lesion by your surgeon will give an idea whether the reoperation is needed or the medication will suffice
Doctor :   Tab PILEX is an ayur product of Himalaya
User :   hello
User :   Doctor
Doctor :   Yes,
Doctor :   Dr Raju here
Doctor :   Please proceed
User :   one more thing
User :   i am again the same patient
Doctor :   yes,
User :   jai
Doctor :   i know please proceed
User :   i wanted to ask that i am doing Gym so do i need to stop due to these Piles problem?
User :   Also i am consuming some proteins/ do i need to stop them?
Doctor :   i think its better to stop for few days till the problem subside
User :   and Gym?
Doctor :   yes, stop protien too, they form the stool bulk hard
Doctor :   yes, no to gym too
User :   ok
User :   but i have noticed one thing that even some times my stool is soft i face burning sensation problem
User :   why is that?
Doctor :   when working out the intraabdominal pressure may rise it may aggrevate the problem
Doctor :   burning sensation is due to the spicy food
User :   ok
User :   Also from last 3-4 weeks i am farting problem too
Doctor :   are you regular in food timings
Doctor :   ?
User :   i am regular
Doctor :   stop protien supplement
User :   ok
Doctor :   they are known to induce flatulence
User :   ok
Doctor :   is there anything i can help you with?
User :   thanks doctor
User :   seems like i have done
Doctor :   thanks for consulting me,
Doctor :   bye take care
User :   thanks alot
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor